# SDR DL72S021405

- Difficulty date: December 3, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N8875Z
- Make and model: Boeing 727225A
- Aircraft serial: 21293
- Aircraft time: 64,916 hours, 43,569 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Part serial: 74261
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY LIGHT AT FWD MOST POSITION IS INOP.  REPLACED BATTERY PACK OPERATES NORMAL.
